# SDR 03FDEA00639

- Difficulty date: April 26, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC41251
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP ASSY LEADING EDGE, NOSE RIB SUPPORT ISLAND WITH CRACK.  LT OUTBOARD FLAP ASSEMBLY LEADING EDGE, NOSE RIB SUPPORT ISLAND   REMOVED AND REPLACED AS PER SRM 5-31-01 VOL. II.
